Effects Of TB Gland Drugs On Nursing Mothers?
Tonight, I am 25 years old. I am a breastfeeding mother of my child’s age of 20 months. A few weeks ago I was diagnosed with TB gland because there was a lump in my left neck and there were 4 lumps about the size of soft and painless bean seeds, the lump began to be around the beginning of September and only before I was tested around the middle of October. Then the doctor told me to test the results of active pneumonia, then the doctor told me to do the sputum test and the results were negative, and the doctor told me to take 6 months of therapy (pyrazinamide, isoniazid, ethambuthol, and rifampicin) and I started to undergo therapy on 01 November. feel any effects but after 8 days of taking the medicine I experience effects such as nausea and vomiting and the body feels weak and gets tired quickly. I want to ask if I can say that I have a positive TB gland in a biopsy? And is it not dangerous if I take the drugs because of my condition that is still breastfeeding if for example the diagnosis is not right? Trimaksih
Hi Ms. Ratnasari,
Your question has been answered here.